Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Can I take zyrtec ( allergy medication) and oxyelite pro ( diet supplement) together ?

Can I take zyrtec ( allergy medication) and oxyelite pro ( diet supplement) together? I am 22 year old female, about 150 lbs. I take zyrtec for my dermatographism and I am also a Hep B carrier.
Asked On : Thu, 14 Apr 2011
Answers:  2 Views:  611
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i am a 33 old female and i am about 175 pounds.I have been diagnized by Hep B 5 yrs ago.. I am not using any medication and no health problems as well ..Can i use oxyelite pro to lose weight? or will there be any side effect?
Answered: Mon, 18 Apr 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Zyrtec is a antiallergic & Oxyelite-pro is a diet supplement for fat reduction.There is no study or report of contraindication or drug interaction;also oxyelite pro is a herbal preparation so both can be taken together.There should be no problem.
Take care.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor